# SDR GUUA93852012311A

- Difficulty date: January 23, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N81538
- Make and model: Beech 1900D
- Aircraft serial: UE168
- Aircraft time: 30,053 hours, 35,948 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Button
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED CABIN DOOR RELEASE BUTTON HARD TO PRESS.  OPEN.  CLEANED AND LUBRICATED INNER AIRSTAIR DOOR RELEASE BUTTON, OPS CHECK OK.
